Header

UZH-Logo

Maintenance Infos

One-dimensional Chern-Simons theory


Alekseev, A; Mnëv, P (2011). One-dimensional Chern-Simons theory. Communications in Mathematical Physics, 307(1):185-227.

Abstract

We study a one-dimensional toy version of the Chern-Simons theory. We construct its simplicial version which comprises features of a low-energy effective gauge theory and of a topological quantum field theory in the sense of Atiyah.

Abstract

We study a one-dimensional toy version of the Chern-Simons theory. We construct its simplicial version which comprises features of a low-energy effective gauge theory and of a topological quantum field theory in the sense of Atiyah.

Statistics

Citations

4 citations in Web of Science®
6 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

2 downloads since deposited on 14 Mar 2013
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:October 2011
Deposited On:14 Mar 2013 07:19
Last Modified:07 Dec 2017 18:46
Publisher:Springer
ISSN:0010-3616
Publisher DOI:https://doi.org/10.1007/s00220-011-1290-1

Download

Filetype: Other (Coversheet Pages conversion from application/pdf to application/pdf) - Registered users only